# SDR HEEA062911

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Peeling
- Location: Tail Rotor
- Part time: 2,744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING FROM BLADES.
